# SDR XN0A1232

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 50,936 hours, 48,206 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALL THREE LIGHTS ILLUMINATED ON NR 1 GENERATOR.  TRANSFERRED TO DMI 5350 IAW ENA MEL 24-1.  PLACARDS INSTALLED, SP COMPLIED WITH.
